Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 851568, 5 pages
http://dx.doi.org/10.1155/2015/851568
Research Article

Positivity, Betweenness, and Strictness of Operator Means

Department of Mathematics, Faculty of Science, King Mongkut’s Institute of Technology Ladkrabang, Bangkok 10520, Thailand

Received 5 March 2015; Accepted 7 May 2015

Academic Editor: Sergei V. Pereverzyev

Copyright © 2015 Pattrawut Chansangiam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Toader and S. Toader, Greek means and the arithmetic-geometric mean [dissertation], Victoria University, 2005.
  2. J. Anderson and R. J. Duffin, “Series and parallel addition of matrices,” Journal of Mathematical Analysis and Applications, vol. 26, pp. 576–594, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. F. Kubo and T. Ando, “Means of positive linear operators,” Mathematische Annalen, vol. 246, no. 3, pp. 205–224, 1979/80. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. F. Hiai, “Matrix analysis: matrix monotone functions, matrix means, and majorization,” Interdisciplinary Information Sciences, vol. 16, no. 2, pp. 139–248, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. Chansangiam and W. Lewkeeratiyutkul, “Characterizations of connections for positive operators,” Southeast Asian Bulletin of Mathematics, vol. 37, no. 5, pp. 645–657, 2013. View at Google Scholar · View at MathSciNet
  6. K. Löwner, “Über monotone matrixfunktionen,” Mathematische Zeitschrift, vol. 38, no. 1, pp. 177–216, 1934. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. Bhatia, Matrix analysis, vol. 169 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Hiai and K. Yanagi, Hilbert Spaces and Linear Operators, Makino, 1995.
  9. F. Hansen and G. K. Pedersen, “Jensen's inequality for operators and Löwner's theorem,” Mathematische Annalen, vol. 258, no. 3, pp. 229–241, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Fiedler and V. Pták, “A new positive definite geometric mean of two positive definite matrices,” Linear Algebra and Its Applications, vol. 251, pp. 1–20, 1997. View at Publisher · View at Google Scholar · View at MathSciNet